Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 22

1.

Drug Reaction with Eosinophilia and Systemic Symptom Syndrome Induced by Lamotrigine.

Han SH, Hur MS, Youn HJ, Roh NK, Lee YW, Choe YB, Ahn KJ.

Ann Dermatol. 2017 Apr;29(2):206-209. doi: 10.5021/ad.2017.29.2.206. Epub 2017 Mar 24.

2.

Safety profile of lamotrigine in overdose.

Alabi A, Todd A, Husband A, Reilly J.

Ther Adv Psychopharmacol. 2016 Dec;6(6):369-381. doi: 10.1177/2045125316656707. Epub 2016 Aug 8. Review.

3.

Evaluation of the patients diagnosed with Stevens Johnson syndrome and toxic epidermal necrolysis: a single center experience.

Çekiç Ş, Canıtez Y, Sapan N.

Turk Pediatri Ars. 2016 Sep 1;51(3):152-158. eCollection 2016 Sep.

4.

Hypersensitivity reaction associated with phenytoin.

Indu TH, Basutkar RS.

J Basic Clin Pharm. 2015 Sep;6(4):119-21. doi: 10.4103/0976-0105.168054.

5.

Current and future directions in the treatment and prevention of drug-induced liver injury: a systematic review.

Stine JG, Lewis JH.

Expert Rev Gastroenterol Hepatol. 2016;10(4):517-36. doi: 10.1586/17474124.2016.1127756. Epub 2015 Dec 25. Review.

6.

Flare-up reactions in severe drug hypersensitivity: infection or ongoing T-cell hyperresponsiveness.

Jörg-Walther L, Schnyder B, Helbling A, Helsing K, Schüller A, Wochner A, Pichler W.

Clin Case Rep. 2015 Oct;3(10):798-801. doi: 10.1002/ccr3.346. Epub 2015 Aug 26.

7.

Evolving models of the immunopathogenesis of T cell-mediated drug allergy: The role of host, pathogens, and drug response.

White KD, Chung WH, Hung SI, Mallal S, Phillips EJ.

J Allergy Clin Immunol. 2015 Aug;136(2):219-34; quiz 235. doi: 10.1016/j.jaci.2015.05.050. Review.

8.

Liver dysfunction induced by systemic hypersensitivity reaction to lamotrigine: case report.

Im SG, Yoo SH, Park YM, Lee SJ, Jang SK, Jeon DO, Cho HJ, Oh MJ.

Clin Mol Hepatol. 2015 Jun;21(2):180-2. doi: 10.3350/cmh.2015.21.2.180. Epub 2015 Jun 26.

9.

Severe skin complications in patients treated with antidepressants: a literature review.

Herstowska M, Komorowska O, Cubała WJ, Jakuszkowiak-Wojten K, Gałuszko-Węgielnik M, Landowski J.

Postepy Dermatol Alergol. 2014 May;31(2):92-7. doi: 10.5114/pdia.2014.40930. Epub 2014 Apr 22. Review.

10.

Anticonvulsant hypersensitivity syndrome associated with carbamazepine administration: Case series.

Mehta M, Shah J, Khakhkhar T, Shah R, Hemavathi KG.

J Pharmacol Pharmacother. 2014 Jan;5(1):59-62. doi: 10.4103/0976-500X.124428.

11.

A case of sulfasalazine-induced hypersensitivity syndrome confirmed by enzyme-linked immunospot assay.

Phatharacharukul P, Klaewsongkram J.

Allergy Asthma Immunol Res. 2013 Nov;5(6):415-7. doi: 10.4168/aair.2013.5.6.415. Epub 2013 Jul 2.

12.

Lamotrigine induced DRESS syndrome.

Naveen KN, Ravindra MS, Pai VV, Rai V, Athanikar SB, Girish M.

Indian J Pharmacol. 2012 Nov-Dec;44(6):798-800. doi: 10.4103/0253-7613.103305.

13.
14.

Acute hypersensitivity syndrome caused by valproic Acid: a review of the literature and a case report.

Bota RG, Ligasan AP, Najdowski TG, Novac A.

Perm J. 2011 Spring;15(2):80-4.

15.

Anticonvulsant hypersensitivity syndrome closely mimicking Kawasaki disease.

Mantadakis E, Tsalkidis A, Paraskakis E, Papadopoulou-Legbelou K, Varlamis G, Evangeliou A, Chatzimichael A.

BMJ Case Rep. 2009;2009. pii: bcr10.2008.1076. doi: 10.1136/bcr.10.2008.1076. Epub 2009 May 25.

16.

Phenytoin-associated lymphoadenopathy mimicking a peripheral T-cell lymphoma.

Johns ME, Moscinski LC, Sokol L.

Mediterr J Hematol Infect Dis. 2010 Sep 7;2(2):e2010028. doi: 10.4084/MJHID.2010.028.

17.

Phenobarbital-induced bullous lesions in a non-comatose patient.

Keng M, Lagos M, Liepman MR, Trever K.

Psychiatry (Edgmont). 2006 Dec;3(12):65-9.

18.

Pharmacogenetics of drug hypersensitivity.

Phillips EJ, Mallal SA.

Pharmacogenomics. 2010 Jul;11(7):973-87. doi: 10.2217/pgs.10.77. Review.

19.

Mechanisms of drug-induced allergy.

Schnyder B, Pichler WJ.

Mayo Clin Proc. 2009 Mar;84(3):268-72. doi: 10.1016/S0025-6196(11)61145-2. Review.

20.

Drug hypersensitivity to previously tolerated phenytoin by carbamazepine-induced DRESS syndrome.

Kim CW, Choi GS, Yun CH, Kim DI.

J Korean Med Sci. 2006 Aug;21(4):768-72.

Supplemental Content

Support Center